# SDR AWXA200300574

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,252 hours, 19,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 15
- Condition: Leaking
- Location: R-1 Door
- Part time: 4,734 hours, 1,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE R-1 DOOR ASSIST BOTTLE PRESSURE WAS FOUND AT 500 PSI. MAINTENANCE REPLACED O-RING SEALS ON R-1 DOOR DAMPER CYLINDER ASSEMBLY; OPERATIONAL CHECK WAS GOOD.
